# SDR VNAA2015022700025

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 26,183 hours, 25,917 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN WOULD NOT PRESSURIZE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT SECTION OF AFT CARGO DOOR NOT SEATED.  MAINTENANCE PERFORMED OPS CHECK OF AFT BAGGAGE BAY DOOR IAW AMM. OPS CHECK GOOD.  ACFT RELEASED FOR SERVICE.
